# SDR YENA2025082200868

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 32,540 hours, 6,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 219. BOS-SAN. APPROX 2:30 INTO FLT AT FL 360 FAS IN AFT GALLEY REPORTED SUDDEN INTENSE ACRID SMELL OF CLEANER/ PINE. 15 MINUTES LATER CA WENT BACKTO INSPECT IT HAS DISAPATED SLIGHTLY CA INSPECTED AFT GALLEY FOR POSSIBLE SOURCES BUT FOUND NONE 15 MINUTES AFTER THAT SMELL HAD DISAPATED COMPLETELY SMELL WAS ISOLATED AFT GALLEY VERY LIGHTLY NOTICEABLE UP TP ROW 21 NO CUSTOMER COMPLAINTS; C/W INFO NOTIICE 2017-T015L SECTION 8 MX270 IDENTIFIED POSSIBLE CAUSE HYD FLUID. C/ TSM FOR TYPE 7 WITH NO LEAKS NOTED. ACCOMPLISHED LEVEL A DECON NO ODOR NOED. MCC GRORGE NOTIFIED A/C OK TO CONTINUE
